Katanadrol and rapid heart rate / sleep issues?

  1. Registered User
    Harry Seaward's Avatar
    Stats
    5'10"  204 lbs.
    Join Date
    Feb 2012
    Age
    32
    Posts
    453
    Answers
    0

    Katanadrol and rapid heart rate / sleep issues?


    Hey guys - Tried Katanadrol yesterday and last night was in bed by 10:30, but unable to sleep until past 2AM.

    I noticed I had a strong pulse / rapid heart rate, especially for bedtime, and had sort of a 'cracked out' feeling from a few hrs after taking Katanadrol until I somehow got to sleep.

    Today I have had 2 x 50 mg KD's, and have been feeling cracked out at work. I don't know why I took them, I guess I didn't really figure out that this was probably the culprit until a couple hours ago.

    Has anybody had any experience with this? I am sensitive to uppers, and even though I know it's not a stimulant or upper, it definitely seems that the Katanadrol is doing something to me that is very uncomfortable and making me feel edgy / cracked out / weird & sick.

    Any input appreciated, thanks!

  2. Registered User
    ManBeast's Avatar
    Stats
    5'7"  XXX lbs.
    Join Date
    Oct 2002
    Age
    32
    Posts
    6,517
    Answers
    0


    So you started a cycle?

    ManBeast
    -Saving random peoples' nuts, one pair at at time... PCT info:
    http://anabolicminds.com/forum/steroids/192992-pct-what-why.html
    -Are you really ready for a cycle? Read this link and be honest:
    http://anabolicminds.com/forum/steroids/191120-checklist-before-thinking.html
    *I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
  3. Registered User
    MDiocre's Avatar
    Stats
    6'2"  205 lbs.
    Join Date
    Oct 2011
    Posts
    232
    Answers
    0


    Quote Originally Posted by ManBeast
    So you started a cycle?

    ManBeast
    Looks like a pulsing cycle of Katanadrol 100mg 2x/week


    (jk)
    •   
       

  4. Registered User
    Harry Seaward's Avatar
    Stats
    5'10"  204 lbs.
    Join Date
    Feb 2012
    Age
    32
    Posts
    453
    Answers
    0


    Haha yes it's the Ultra-Pulse-Cycle - 1 day per year. Well I wouldn't call it a cycle because it looks like I'm not going to continue the Katanadrol.

    I have a few items including Helladrol and Katandrol right now, and wanted to see how I reacted to these and so far definitely not good for Katana. I think I'm going to take the rest of the night off (or not finish the other 1-2 I was planning on) and then try a day on of Katana again maybe just 2, and If I get the same unwanted effects I'll have to just try something else.

    Anyway, the question remains: Has this happened to anyone else i.e. sleep problems and rapid heart rate (sort of rapid my resting HR was btwn 70 and 80 last night and it's usually 50-60), throbbing pulse, and insomnia.

    I'm going to work out in a bit, right now I'm feeling a lot better because my last dose of Katana was at about 10AM.

    Maybe it's just not for me...

    Thanks
  5. Banned
    WARBIRDWS6's Avatar
    Join Date
    Dec 2011
    Posts
    5,134
    Answers
    0


    I never used katana.......but I've gotten rapid heart rate off a few PH's, at certain doses and on certain PH's...I'm sensitive to it as you are though. So I expect it, some people are sensitive to androgens for some reason. My heart beats faster than normal anyways, not a lot but enough...so I notice any additional increase the second it happens. Some things raise T3 and that causes the heart rate to become rapid, some of the androgens just plain cause the heart to race in certain individuals. What I do is adjust the dosage, and if that doesn't work? can't use that one anymore. find something else. usually adjusting down the dosage works....but not always. insomnia I also get time to time, but not much. usually its the elevate heart rate and/or elevated BP.....
  6. Registered User
    Harry Seaward's Avatar
    Stats
    5'10"  204 lbs.
    Join Date
    Feb 2012
    Age
    32
    Posts
    453
    Answers
    0


    Quote Originally Posted by WARBIRDWS6 View Post
    I never used katana.......but I've gotten rapid heart rate off a few PH's, at certain doses and on certain PH's...I'm sensitive to it as you are though. So I expect it, some people are sensitive to androgens for some reason. My heart beats faster than normal anyways, not a lot but enough...so I notice any additional increase the second it happens. Some things raise T3 and that causes the heart rate to become rapid, some of the androgens just plain cause the heart to race in certain individuals. What I do is adjust the dosage, and if that doesn't work? can't use that one anymore. find something else. usually adjusting down the dosage works....but not always. insomnia I also get time to time, but not much. usually its the elevate heart rate and/or elevated BP.....
    Cool thanks man, that makes sense. Maybe I'd get use to it, but I don't think I'm gonna try it again. In my opinion it's not even worth a 50% chance of feeling that way again. Back to the old drawing board! Just a shame bc KD is supposedly one of the PH's that is safer on the liver..
  •   

      
     

Similar Forum Threads

  1. Getting heart rate up?
    By tubbednova in forum Training Forum
    Replies: 2
    Last Post: 06-05-2011, 11:43 PM
  2. Iforce ECDY and rapid heart rate
    By hyperCat in forum Supplements
    Replies: 8
    Last Post: 05-29-2011, 06:19 PM
  3. rapid heart beat?
    By powerhouse21 in forum Nutrition / Health
    Replies: 8
    Last Post: 08-07-2008, 03:34 AM
  4. Heart Rate... ( What should it be ?? )
    By Stinger124 in forum Nutrition / Health
    Replies: 17
    Last Post: 09-01-2006, 05:04 PM
  5. EQ and Heart Rate
    By endless in forum Anabolics
    Replies: 6
    Last Post: 10-18-2005, 10:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in